MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORBITER PV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION ORBITER PV; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86725
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure involving an orbiter pv electrode catheter, upon introduction and visual inspection by the physician everything was ok.During the procedure very high signal noises occurred.The physician removed the catheter and saw the wire out of the electrode.The procedure was successfully finished with another orbiter pv.No patient complications were reported.
 
Additional Manufacturer Narrative
Visual inspection revealed a broken pull wire close to the second ring.Functional test shows that slider worked correctly, however, the action of the thumbwheel did not close the loop in the distal end properly.Electrical continuity testing was performed and no opens or shorts were detected.Review of a provided image noted that the pull wire was broken and out of the end distal of the unit.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).It was confirmed this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.

Brand Name
ORBITER PV
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key13069209
Report Number2134265-2021-16149
Device Sequence Number4256553
Product Code DRF
UDI-Device Identifier08714729877967
UDI-Public08714729877967
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K030627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2021
Device Model Number86725
Device Catalogue Number86725
Device Lot Number0024906143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown